# SDR SIMA0504

- Difficulty date: February 19, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 721112111000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BTR - FLT 3280 - DURING CLIMB, CREW REPORTED THE CARGO SMOKE LIGHT CAME ON.  CREW FIRED CARGO FIRE BOTTLE AND RETURNED TO BTR.  CARGO FIRE EXTINGUISHER SYSTEM WAS PUT ON MEL.  INSPECTION OF CARGO BAY SHOWED NO EVIDENCE OF FIRE.  AIRCRAFT WAS REPOSITIONED TO DFW WITH NO PASSENGERS.  MAINTENANCE REMOVED AND REPLACED FORWARD AND AFT CARGO SMOKE DETECTORS (S/N A3096 & A3387) IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD.  CARGO FIRE BOTTLE WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
